MAUDE Adverse Event Report: Allergan (Costa Rica) Inspira Smooth Silicone Gel Filled Breast Implant; prosthesis, breast, noninflatable, internal, silicone gel-filled

Allergan (Costa Rica) Inspira Smooth Silicone Gel Filled Breast Implant; prosthesis, breast, noninflatable, internal, silicone gel-filled
Catalog Number SRM-345
Medical Device Problem Codes Device Appears to Trigger Rejection (1524); Material Rupture (1546)
Health Effect - Clinical Codes Capsular Contracture (1761); Unspecified Infection (1930)
Date of Event 04/29/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Patient reported ¿breast implant has again burst¿, ¿pain in arm pit and along the breast¿, ¿shape has also changed¿, ¿severe infection where they needed iv antibiotics¿, ¿it was draining there was mucus that came out¿, ¿fever¿, ¿malaise¿, and ¿breast implant is the one that was recalled¿.Later healthcare professional reported ¿capsular contracture baker grade unknown¿.This record is for the left side.Device was explanted.
 
Additional Manufacturer Narrative
Fi summary: with the information collected during the investigation, there is enough evidence to support that units involved in this work order were manufactured under controlled conditions in accordance with abbvie¿s procedures and were no defects/problems/issues found in the documents related to the reported event.Seal strength was successfully completed and results were acceptable.Environmental monitoring results were found to be acceptable, and they confirmed that there was not an adverse impact on environmental conditions, device quality or performance.The sterilization run sterilization (b)(6) is not related to any additional complaint infection record reported as of today.Considering that there is no adverse trend for this type of event, no additional actions are deemed required at this time.The issue with infection will continue to be monitored and corrective actions will be taken in the future if deemed appropriate.Given the fact that the cause of the infection cannot be specifically associated with the manufacturing process, and there is not an adverse trend for this type of event, and no er/ ncr(s) were identified during the investigation associated with this lot and the complaint, no corrective action is deemed necessary at this time.A review of the device history record has been completed.No deviations or non-conformances noted.The event of "infection (early onset) and capsular contracture" is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: infection (early onset) and capsular contracture, baker grade unknown.

Brand Name
Inspira Smooth Silicone Gel Filled Breast Implant
Common Device Name
prosthesis, breast, noninflatable, internal, silicone gel-filled
Manufacturer (Section D)
Allergan (Costa Rica)
900 parkway global park
zona franca
la aurora de heredia
CS 
Manufacturer (Section G)
Allergan (Costa Rica)
900 parkway global park
zona franca
la aurora de heredia
CS  
Manufacturer Contact
terry ingram
2525 dupont drive
irvine, CA 92612
+1(847)936-6324
MDR Report Key50120282
Report Number9617229-2026-14555
Device Sequence Number18732157
Product Code FTR
UDI-Device Identifier10888628007109
UDI-Public(01)10888628007109(17)200830
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P020056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Consumer,Health Professional
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/30/2020
Device Catalogue NumberSRM-345
Device Lot Number2806232
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 07/08/2026
Initial Report FDA Received Date08/03/2026
Date Device Manufactured09/30/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age51 YR
Patient SexFemale
Patient Weight118 LB